Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

The mechanics of the Rijke tube


Author: G. F. Carrier
Journal: Quart. Appl. Math. 12 (1955), 383-395
MSC: Primary 76.1X
DOI: https://doi.org/10.1090/qam/69698
MathSciNet review: 69698
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. F. Carrier, Boundary layer problems in applied mechanics, Advances in Applied Mechanics, vol. 3, Academic Press Inc., New York, N. Y., 1953, pp. 1–19. MR 0062315
  • [2] Harold Levine and Julian Schwinger, On the radiation of sound from an unflanged circular pipe, Physical Rev. (2) 73 (1948), 383–406. MR 0023696
  • [3] J. A. Lewis and G. F. Carrier, Some remarks on the flat plate boundary layer, Quart. Appl. Math. 7 (1949), 228–234. MR 0034160, https://doi.org/10.1090/S0033-569X-1949-34160-7
  • [4] G. F. Carrier, On slow viscous flow, Report to the O.N.R. NR-062-163, March 1953
  • [5] P. L. Rijke, Pogg. Ann. 107, 339 (1859)
  • [6] P. L. Rijke, Phil. Mag. 17, 419 (1859)
  • [7] Lord Rayleigh, The explanation of certain acoustical phenomena, Nature 18, 319-321 (1878)
  • [8] John William Strutt Rayleigh Baron, The Theory of Sound, Dover Publications, New York, N. Y., 1945. 2d ed. MR 0016009
  • [9] J. L. Neuringer and G. E. Hudson, An investigation of sound vibrations in a tube containing a heat source, J. Acous. Soc. Am. 24, 667-674 (1952)
  • [10] K. O. Lehmann, Uber die Theorie der Netztone, Ann. d. Physik 29, 527-555 (1937)
  • [11] A. A. Putnam and W. R. Dennis, Burner oscillations of the gauze-tone type, Technical Report No. 15034-2, Columbus, Ohio, Battelle Memorial Institute, Aug. 1953
  • [12] A. A. Putnam and W. R. Dennis, A study of burner oscillations of the organ-pipe type, Trans. ASME 75, (Jan. 1953)
  • [13] E. M. Kerwin, Jr., A study of a class of thermoacoustic oscillations, a thesis presented to M.I.T., 1954

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.1X

Retrieve articles in all journals with MSC: 76.1X


Additional Information

DOI: https://doi.org/10.1090/qam/69698
Article copyright: © Copyright 1955 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website